Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 44, NWS Louisville, KY

March 1, 201711 counties in Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Mar 1, 2017, 7:39 AM CST for 11 counties in Kentucky. It was in force for 51 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 1, 2017, 7:39 AM CST (13:39 UTC)
Expired
Mar 1, 2017, 8:30 AM CST
In force
51 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Adair County, KY, Allen County, KY, Barren County, KY, Casey County, KY, Clinton County, KY, Cumberland County, KY, Green County, KY, Metcalfe County, KY, Monroe County, KY, Russell County, KY, Taylor County, KY

The radar

The Nashville radar (KOHX), 142 km from the middle of the area, began a volume at 13:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 1, 7:55 AM CSTTSTM WND DMGMt. Herman, KYMULTIPLE TREES AND POWER LINES DOWN.
Mar 1, 8:00 AM CSTTSTM WND DMGRockbridge, KYSEVERAL TREES AND POWER LINES DOWN.
Mar 1, 8:15 AM CSTTSTM WND DMG5 S Creelsboro, KYTREE DOWN.
Mar 1, 8:28 AM CSTTSTM WND DMGAlbany, KYTREE DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 1, 4:57 AM CSTTornado WatchSPC5 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 1.7 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2017-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 694 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2017-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 361 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
694 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
842 m above ground
0-6 km bulk shear
82 kt
0-1 km storm-relative helicity
361 m²/s²
0-3 km storm-relative helicity
344 m²/s²
Significant tornado parameter
1.6
Supercell composite
9.1

Open this sounding in Storm Lab

The text

As transmitted.

278 
WUUS53 KLMK 011339
SVRLMK
KYC001-003-009-045-053-057-087-169-171-207-217-011430-
/O.NEW.KLMK.SV.W.0044.170301T1339Z-170301T1430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
839 AM EST WED MAR 1 2017

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  Clinton County in south central Kentucky...
  Southeastern Green County in central Kentucky...
  Russell County in south central Kentucky...
  Monroe County in south central Kentucky...
  Southeastern Taylor County in central Kentucky...
  Southeastern Allen County in south central Kentucky...
  Cumberland County in south central Kentucky...
  Southeastern Barren County in south central Kentucky...
  Southwestern Casey County in central Kentucky...
  Metcalfe County in south central Kentucky...
  Adair County in south central Kentucky...

* Until 930 AM EST/830 AM CST/

* At 838 AM EST/738 AM CST/, severe thunderstorms were located along
  a line extending from 6 miles east of Campbellsville to near 
  Glasgow to 8 miles northeast of Westmoreland, moving east 
  southeast at 45 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Columbia, Tompkinsville, Albany, Jamestown, Edmonton, Burkesville,
  Leslie, Russell Springs, Gamaliel and Fountain Run.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1100 AM EST/1000 AM CST/ for
south central and central Kentucky.

LAT...LON 3662 8568 3664 8602 3702 8581 3735 8516
      3713 8488 3712 8490 3705 8491 3700 8484
      3695 8491 3696 8495 3692 8496 3686 8506
      3677 8501 3670 8502 3663 8500 3662 8498
      3663 8512 3663 8527
TIME...MOT...LOC 1338Z 035DEG 18KT 3733 8522 3703 8582 3664 8612 

HAIL...<.75IN
WIND...60MPH
 
$$
jdg
3 follow-up statements
358 
WWUS53 KLMK 011357
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
857 AM EST WED MAR 1 2017

KYC001-003-009-045-053-057-087-169-171-207-217-011430-
/O.CON.KLMK.SV.W.0044.000000T0000Z-170301T1430Z/
Clinton KY-Green KY-Russell KY-Monroe KY-Taylor KY-Allen KY-
Cumberland KY-Barren KY-Casey KY-Metcalfe KY-Adair KY-
857 AM EST WED MAR 1 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM
EST/830 AM CST/ FOR CLINTON...SOUTHEASTERN GREEN...RUSSELL...
MONROE...SOUTHEASTERN TAYLOR...SOUTHEASTERN ALLEN...CUMBERLAND...
SOUTHEASTERN BARREN...SOUTHWESTERN CASEY...METCALFE AND ADAIR
COUNTIES...

At 856 AM EST/756 AM CST/, severe thunderstorms were located along a
line extending from near Greensburg to near Glasgow to near
Westmoreland, moving west at 50 mph.

HAZARD...70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

Locations impacted include...
Columbia, Tompkinsville, Albany, Jamestown, Edmonton, Burkesville,
Leslie, Russell Springs, Gamaliel and Fountain Run.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1100 AM EST/1000 AM CST/ for
south central and central Kentucky.

LAT...LON 3662 8568 3664 8602 3702 8581 3735 8516
      3713 8488 3712 8490 3705 8491 3700 8484
      3695 8491 3696 8495 3692 8496 3686 8506
      3677 8501 3670 8502 3663 8500 3662 8498
      3663 8512 3663 8527
TIME...MOT...LOC 1356Z 070DEG 87KT 3724 8541 3697 8590 3658 8620 

HAIL...<.75IN
WIND...70MPH
 
$$
jdg
016 
WWUS53 KLMK 011403
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
903 AM EST WED MAR 1 2017

KYC003-009-087-217-011412-
/O.CAN.KLMK.SV.W.0044.000000T0000Z-170301T1430Z/
Green KY-Taylor KY-Allen KY-Barren KY-
903 AM EST WED MAR 1 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GREEN...
SOUTHEASTERN TAYLOR...SOUTHEASTERN ALLEN AND SOUTHEASTERN BARREN
COUNTIES IS CANCELLED...

The storms which prompted the warning have weakened. Therefore the 
warning has been cancelled.

A tornado watch remains in effect until 1100 AM EST/1000 AM CST/ for
south central and central Kentucky.

LAT...LON 3664 8592 3682 8580 3684 8574 3692 8574
      3699 8570 3729 8509 3713 8488 3712 8490
      3705 8491 3700 8484 3695 8491 3696 8495
      3692 8496 3686 8506 3677 8501 3670 8502
      3662 8499 3662 8568
TIME...MOT...LOC 1402Z 109DEG 74KT 3735 8523 3697 8587 3669 8593 

$$

KYC001-045-053-057-169-171-207-011430-
/O.CON.KLMK.SV.W.0044.000000T0000Z-170301T1430Z/
Clinton KY-Russell KY-Monroe KY-Cumberland KY-Casey KY-Metcalfe KY-
Adair KY-
903 AM EST WED MAR 1 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM
EST/830 AM CST/ FOR CLINTON...RUSSELL...MONROE...CUMBERLAND...
SOUTHWESTERN CASEY...METCALFE AND ADAIR COUNTIES...

At 902 AM EST/802 AM CST/, severe thunderstorms were located along a
line extending from 6 miles east of Campbellsville to near Glasgow to
11 miles northwest of Red Boiling Springs, moving west at 50 mph.

HAZARD...70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

Locations impacted include...
Columbia, Tompkinsville, Albany, Jamestown, Edmonton, Burkesville,
Leslie, Russell Springs, Gamaliel and Desda.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1100 AM EST/1000 AM CST/ for
south central and central Kentucky.

LAT...LON 3664 8592 3682 8580 3684 8574 3692 8574
      3699 8570 3729 8509 3713 8488 3712 8490
      3705 8491 3700 8484 3695 8491 3696 8495
      3692 8496 3686 8506 3677 8501 3670 8502
      3662 8499 3662 8568
TIME...MOT...LOC 1402Z 109DEG 74KT 3735 8523 3697 8587 3669 8593 

HAIL...<.75IN
WIND...70MPH
 
$$
jdg
533 
WWUS53 KLMK 011408
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
908 AM EST WED MAR 1 2017

KYC001-045-053-057-169-171-207-011430-
/O.CON.KLMK.SV.W.0044.000000T0000Z-170301T1430Z/
Clinton KY-Russell KY-Monroe KY-Cumberland KY-Casey KY-Metcalfe KY-
Adair KY-
908 AM EST WED MAR 1 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM
EST/830 AM CST/ FOR CLINTON...RUSSELL...EASTERN MONROE...
CUMBERLAND...SOUTH CENTRAL CASEY...SOUTHEASTERN METCALFE AND SOUTHERN
ADAIR COUNTIES...

At 907 AM EST/807 AM CST/, severe thunderstorms were located along a
line extending from near Pointer to near Burkesville to near Celina,
moving east at 50 mph.

HAZARD...70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

Locations impacted include...
Albany, Jamestown, Burkesville, Leslie, Russell Springs, Desda,
Cartwright, Cundiff, Savage and Royville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1100 AM EST/1000 AM CST/ for
south central and central Kentucky.

LAT...LON 3662 8572 3669 8565 3682 8562 3698 8552
      3721 8498 3713 8488 3712 8490 3705 8491
      3700 8484 3695 8491 3696 8495 3692 8496
      3686 8506 3677 8501 3670 8502 3662 8499
TIME...MOT...LOC 1407Z 282DEG 185KT 3710 8480 3687 8537 3659 8544 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$
jdg

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 1, 5:26 AM CST, 2 hours 13 minutes earlier.

Area forecast discussion, Mar 1, 5:26 AM CST, 2 hours 13 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
626 AM EST Wed Mar 1 2017

...Updated Aviation Discussion...

.Forecast Update...
Issued at 620 AM EST Wed Mar 1 2017

Two squall lines will push rapidly through the area this morning,
and have prompted Tornado Watch 53 through 16Z. NE-SW oriented
squall line dropping in from Indiana is showing quite a few
rotational couplets in addition to SVR wind gusts, so that will be a
dual threat across southern Indiana and north-central Kentucky. The
north-south oriented section of the line is just this side of the
Mississippi and will move very quickly eastward across Kentucky.
This line likely packs the more widespread damaging wind threat.
Leading-line convection could actually push well into eastern
Kentucky by 15-16Z.

&&

.Short Term...(This afternoon through Thursday evening)
Issued at 309 AM EST Wed Mar 1 2017

...SEVERE WEATHER THREAT WILL CONTINUE INTO THIS AFTERNOON...

Nocturnal severe weather continues across parts of central Kentucky,
with the Tornado Watch now expanded into the Bluegrass region.
Expect these clusters of storms to push through and exit close to
the scheduled 10Z watch expiration, with all modes of severe weather
still on the table.

Squall line associated with the actual cold front extends from near
Fort Wayne to Terre Haute to St Louis, and will continue to push
south and east through the morning. Southern Indiana will be back
under the gun shortly before daybreak, with the line pushing into
Kentucky by mid-morning. Main threat will be damaging winds, but
there have been plenty of marginal hail reports upstream and we
can't rule out a brief meso-vortex tornado along the line.

Will clear from NW to SE during the first half of the afternoon,
after which temperatures will drop rapidly through through the 50s
by evening with gusty west winds peaking around 30-35 mph. Gusts to
40 mph aren't out of the question, but will handle the question of
any advisories once we get through most of the SVR threat. Dry high
pressure will settle over the Southern Plains tonight and Thursday,
with tranquil weather and seasonal temps across the Ohio Valley.

&&

.Long Term...(After midnight Thursday night through Tuesday)
Issued at 305 AM EST Wed Mar 1 2017

Expect a cool end to the work week as a Clipper scoots past to our
north Thu night/Fri morning. Will carry slight chance POPS generally
north of I-64, and it'll be cold enough to mix in a few snowflakes,
but precip too light and surface temps too warm for any significant
impacts. Temps will run solidly below normal on Friday, and Sat
morning will be the coldest as a 1036mb high settles over Kentucky.

Warming trend begins during the day on Sat as upper ridging builds
from the SW, resulting in a mild and dry weekend. Next storm system
approaches early next week, with SW flow deepening on Monday and
POPs ramping up. For now will limit the high POPs to Mon night where
model agreement is best, but if the GFS wins out that could be
extended or even delayed into Tue. Confidence is high that temps
will be unseasonably warm early next week.

&&

.Aviation...(12Z TAF Issuance)
Issued at 615 AM EST Wed Mar 1 2017

Fast moving squall line will push through the terminals by mid/late
morning. Tried to time out the best hour or two for wind gusts up to
35-40 kt, which may even be conservative for BWG where the squall
line will be oriented more north-south.

Once the storms push through, expect very gusty west winds through
the afternoon. This wind direction is problematic because it is
perpendicular to the long runways at SDF, and also the main runway
at LEX. At the very least could be some bumpy approaches, and/or SDF
switching to the crossing runway.

Winds subside and skies clear this evening as high pressure settles
into the Southern Plains.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Flash Flood Watch until 1 PM EST /noon CST/ this afternoon for
     INZ076>079-083-084-089>092.

KY...Flash Flood Watch until 1 PM EST /noon CST/ this afternoon for
     KYZ023>043-045>049-053>057.

&&

Update...RAS
Short Term...RAS
Long Term...RAS
Aviation...RAS
Hazardous weather outlook, Mar 1, 5:17 AM CST, 2 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
617 AM EST Wed Mar 1 2017

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-021130-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, and Richmond
617 AM EST Wed Mar 1 2017 /517 AM CST Wed Mar 1 2017/

...FLASH FLOOD WATCH IN EFFECT UNTIL 1 PM EST /NOON CST/ THIS
AFTERNOON...
...TORNADO WATCH 53 IN EFFECT UNTIL 11 AM EST /10 AM CST/ THIS
MORNING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Today and Tonight.

Severe thunderstorms are possible this morning as a squall line moves
through the Ohio Valley. The main threat will be damaging winds, but
hail or a brief tornado cannot be ruled out.

In addition, flash flooding will be possible and a Flash Flood Watch
is in effect.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to report any severe weather or flooding today.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

KYZ061>067-070>078-081-082-021130-
Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-Logan-Warren-Simpson-
Allen-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland-Clinton-
Including the cities of Morgantown, Brownsville, Horse Cave,
Greensburg, Campbellsville, Liberty, Stanford, Russellville,
Bowling Green, Franklin, Providence, Scottsville, Glasgow,
Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville,
and Albany
617 AM EST Wed Mar 1 2017 /517 AM CST Wed Mar 1 2017/

...TORNADO WATCH 53 IN EFFECT UNTIL 11 AM EST /10 AM CST/ THIS
MORNING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Today and Tonight.

Severe thunderstorms are possible this morning as a squall line
pushes through the region. The main threat will be damaging winds,
but large hail or a brief tornado cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to report any severe weather today.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

RAS

In the hours before

Local storm report, Mar 1, 7:20 AM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
820 AM EST WED MAR 1 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0804 AM     TSTM WND DMG     3 ENE CAMPBELLSVILLE    37.37N 85.30W
03/01/2017                   TAYLOR             KY   COUNTY OFFICIAL

            POWER LINES DOWNED ON A HOUSE IN NORTH
            CENTRAL TAYLOR COUNTY.

&&

MRC
Local storm report, Mar 1, 7:24 AM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
824 AM EST WED MAR 1 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 AM     TSTM WND GST     2 SW GOLD CITY          36.73N 86.48W
03/01/2017  E60 MPH          SIMPSON            KY   TRAINED SPOTTER

            POWER IS OUT AND SPOTTER ESTIMATES 55-60 MPH
            WINDS.

&&

EBW
Local storm report, Mar 1, 7:26 AM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
826 AM EST WED MAR 1 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 AM     TSTM WND DMG     4 SSW SADIEVILLE        38.34N 84.57W
03/01/2017                   SCOTT              KY   EMERGENCY MNGR

            SEMI OVERTURNED ON INTERSTATE 75 AT MILE
            MARKER 129. OUTBUILDINGS FLATTENED. SEVERAL
            TREES DOWN.

&&

KDW
Local storm report, Mar 1, 7:32 AM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
832 AM EST WED MAR 1 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     TSTM WND GST     1 S WACO                37.72N 84.15W
03/01/2017  M60 MPH          MADISON            KY   MESONET

            KENTUCKY MESONET SITE.

&&

MRC
Local storm report, Mar 1, 7:34 AM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
834 AM EST WED MAR 1 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     TSTM WND GST     1 W SCOTTSVILLE         36.75N 86.21W
03/01/2017  M58 MPH          ALLEN              KY   MESONET

            KENTUCKY MESONET SITE.

&&

MRC
Local storm report, Mar 1, 7:38 AM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
838 AM EST WED MAR 1 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 AM     TSTM WND DMG     2 NNE CAMPBELLSBURG     38.55N 85.20W
03/01/2017                   HENRY              KY   FIRE DEPT/RESCUE

            SEVERAL BARNS WITH DAMAGE, BARNS DESTROYED,
            MAJOR ROOF DAMAGE ON NEWER CONSTRUCTION
            HOMES, LARGER UPROOTED TREES. HIGH
            CONCENTRATION OF DAMAGE ON JONES ROAD NEAR
            STATE ROAD 55. .

&&

KDW

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 12:22 AM CSTSevere Thunderstorm WarningLMKButler, Logan, Ohio23 min
Mar 1, 12:32 AM CSTTornado WarningLMKButler28 min
Mar 1, 12:49 AM CSTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Ohio41 min
Mar 1, 12:59 AM CSTSevere Thunderstorm WarningLMKButler, Edmonson, Warren20 min
Mar 1, 1:02 AM CSTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hardin43 min
Mar 1, 1:17 AM CSTSevere Thunderstorm WarningLMKBullitt, Hardin, Larue, Marion, Nelson, Washington28 min
Mar 1, 1:25 AM CSTSevere Thunderstorm WarningLMKBreckinridge, Hardin, Meade35 min
Mar 1, 1:41 AM CSTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson49 min
Mar 1, 2:01 AM CSTSevere Thunderstorm WarningLMKBreckinridge, Hardin, Meade29 min
Mar 1, 2:10 AM CSTSevere Thunderstorm WarningLMKAnderson, Bullitt, Franklin, Henry, Nelson, Oldham and 2 more35 min
Mar 1, 2:26 AM CSTSevere Thunderstorm WarningLMKBourbon, Fayette, Harrison, Nicholas, Scott, Woodford34 min
Mar 1, 2:34 AM CSTSpecial Weather StatementLMKBullitt, Jefferson26 min
Mar 1, 2:35 AM CSTAreal Flood AdvisoryLMKBullitt, Jefferson115 min
Mar 1, 2:41 AM CSTSevere Thunderstorm WarningLMKAnderson, Fayette, Franklin, Scott, Woodford34 min
Mar 1, 3:11 AM CSTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette, Nicholas34 min
Mar 1, 3:31 AM CSTSpecial Weather StatementLMKFranklin, Harrison, Scott29 min
Mar 1, 4:08 AM CSTSevere Thunderstorm WarningLMKBourbon, Harrison, Nicholas22 min
Mar 1, 4:57 AM CSTSevere Thunderstorm WarningLMKMeade33 min
Mar 1, 5:15 AM CSTSpecial Weather StatementLMKBreckinridge, Hancock, Meade30 min
Mar 1, 5:22 AM CSTSevere Thunderstorm WarningLMKBullitt, Hardin, Henry, Jefferson, Meade, Oldham and 2 more23 min
Mar 1, 5:32 AM CSTSevere Thunderstorm WarningLMKBreckinridge, Butler, Grayson, Hancock, Hardin, Meade and 1 more43 min
Mar 1, 5:41 AM CSTSevere Thunderstorm WarningLMKAnderson, Franklin, Henry, Scott, Shelby34 min
Mar 1, 5:46 AM CSTAreal Flood AdvisoryLMKBreckinridge, Bullitt, Hancock, Hardin, Henry, Jefferson and 4 more3 hr
Mar 1, 5:46 AM CSTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson, Larue, Meade, Nelson and 3 more44 min
Mar 1, 6:00 AM CSTTornado WarningLMKSpencer15 min
Mar 1, 6:08 AM CSTSevere Thunderstorm WarningLMKBarren, Breckinridge, Butler, Edmonson, Grayson, Green and 7 more37 min
Mar 1, 6:16 AM CSTSpecial Weather StatementLMKFayette, Franklin, Jessamine, Woodford29 min
Mar 1, 6:17 AM CSTSevere Thunderstorm WarningLMKBourbon, Franklin, Harrison, Nicholas, Scott43 min
Mar 1, 6:18 AM CSTFlash Flood WarningLMKBreckinridge, Grayson, Hancock, Hardin, Meade, Ohio3 hr
Mar 1, 6:20 AM CSTSevere Thunderstorm WarningLMKAnderson, Boyle, Jessamine, Marion, Mercer, Nelson and 4 more40 min
Mar 1, 6:28 AM CSTSevere Thunderstorm WarningLMKAnderson, Bourbon, Clark, Fayette, Jessamine, Madison and 2 more47 min
Mar 1, 6:29 AM CSTSevere Thunderstorm WarningLMKAllen, Barren, Butler, Edmonson, Logan, Metcalfe and 3 more46 min
Mar 1, 6:41 AM CSTSevere Thunderstorm WarningLMKAdair, Barren, Butler, Edmonson, Grayson, Green and 9 more34 min
Mar 1, 6:50 AM CSTSevere Thunderstorm WarningLMKBoyle, Casey, Garrard, Jessamine, Lincoln, Marion and 4 more25 min
Mar 1, 6:53 AM CSTAreal Flood AdvisoryLMKAnderson, Fayette, Jessamine, Madison, Mercer, Scott and 1 more2 hr
Mar 1, 7:04 AM CSTSevere Thunderstorm WarningLMKBoyle, Casey, Garrard, Jessamine, Lincoln, Madison41 min
Mar 1, 7:05 AM CSTAreal Flood AdvisoryLMKTrimble3 hr
Mar 1, 7:09 AM CSTSevere Thunderstorm WarningLMKAdair, Allen, Barren, Casey, Cumberland, Edmonson and 6 more36 min
Mar 1, 7:14 AM CSTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette, Jessamine, Madison31 min
Mar 1, 8:17 AM CSTRiver Flood WarningLMKNicholas, Robertson3 days
Mar 1, 8:21 AM CSTSevere Thunderstorm WarningLMKClinton, Cumberland, Russell24 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.